# SDR CALA2023041001093

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 75,006 hours, 30,661 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: NA
- Condition: Locked
- Location: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUPPORT TASK- FLIGHT TEST: F/CTL FLAPS LOCKED WARNING OCCURED WHILE CONFIGURING FOR LANDING. FLAPS PARTIALLY EXTENDED BETWEEN 0-1. SLATS EXTENDED NORMALLY. W/C:51126 PERFORMED TSM 27-51-00-810-818-A, ADJUSTMENT THE INTERCONNECTING 801-A T11230 SEE FORM 44-0008 EMP#: V934426 WORK ACCOMPLISHED AT STRUT I.A.W. AMM 27-51-44-870-001-A OPERATIONAL TEST OF THE FLA ST ENGINEERING OF MOBILE AT BFM ON NR#: 51126 P SYSTEM I.A.W. AMM 27-54-00-710-001-A REVIEW LIMITS OF OPERATIO NAL OF THE FLAP POSITIVE PICK OFF UNIT I.A.W. AMM 27-50-00-860-
